Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 5, Issue 4, Pages 247-263

Theory of adaptive adjustment

Nanyang Business School, Nanyang Technological University, Nanyang Avenue, Singapore 639798, Singapore

Received 7 May 2000

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weihong Huang, “Theory of adaptive adjustment,” Discrete Dynamics in Nature and Society, vol. 5, no. 4, pp. 247-263, 2000.